Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Why am I having irregular periods ?

hello im stacy and i belive i have a problem! I go two months without a peroid and when i do get one its bad. I stop for four days then it starts back for another week. Whats wrong with and could having your tubes clamped mater.
Asked On : Mon, 28 Mar 2011
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi Stacy,

Welcome to HCM.
You have not mentioned your age and the number of kids you have.
Irregular periods could occur due to a number of causes.
You will need to get an ultrasound study done to rule out uterine or ovarian pathology. Thyroid function tests to exclude thyroid pathology which could also cause irregular periods.
Most likely it may be due to polycystic ovaries, but proper examination is necessary to be certain.
Once the cause is identified, treatment can be started accordingly.
Wish you all the best.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor